# SDR 2009FA0000576

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26002
- Condition: Corroded
- Location: Zone 100
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON AFT PIT CTR FLOOR PANEL TOP SURFACE. PANEL IS LISTED PRIMARY STRUCTURE IAW SRM 51-00-04.
